Colorado, 2013High Wind in Colorado, April 13 to 14, 2013
April 13 to 14, 2013 · NWS PUB · 3 events in 3 counties and zones
In advance of a strong weather disturbance, strong jet stream winds aloft caused areas of high winds across the eastern mountains and adjacent high valleys. Winds gusted up to 69 mph in the Wet Mountain Valley near Rosita.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
In advance of a strong weather disturbance, strong jet stream winds aloft caused areas of high winds across the eastern mountains and adjacent high valleys. Winds gusted up to 69 mph in the Wet Mountain Valley near Rosita.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Apr 13, 8:13 PM MST, 47 minutes earlier.
Area forecast discussion, Apr 13, 8:13 PM MST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
913 PM MDT SAT APR 13 2013
.UPDATE...
ISSUED AT 907 PM MDT SAT APR 13 2013
LET RED FLAG WARNING EXPIRE AT 2000 MDT...AND MADE SOME VERY MINOR
ADJUSTMENTS TO CURRENT FORECAST. LATEST RUC SUGGESTS HIGH WIND
POTENTIAL IS BETTER OVER THE SANGRES/WETS VERSUS RAMPART
RANGE...THOUGH WILL LEAVE WIND HIGHLIGHTS UNCHANGED FOR NOW AS WE
JUST HAD A 69 MPH GUST REPORTED NEAR ROSITA IN THE WET
MOUNTAINS. WINTER WX HIGHLIGHTS FOR THE CENTRAL MOUNTAINS LOOK GOOD
AS BAND OF HEAVY SNOW IS JUST ABOUT TO REACH THE CONTINENTAL
DIVIDE SOUTH OF I-70.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 300 PM MDT SAT APR 13 2013
MAIN CONCERNS INCLUDE THE POTENTIAL FOR HIGH WINDS ALONG AND NR THE
EASTERN MTS TONIGHT...AND SNOW AMOUNTS FOR MAINLY THE CENTRAL MTS.
HAVE BEEN MEETING RED FLAG CRITERIA IN MOST OF THE WARNING AREA THIS
AFTERNOON...ALTHOUGH PUEBLO HAS NOT YET MET THE CRITERIA BECAUSE THE
WINDS HAVE NOT KICKED UP YET. WILL LEAVE THE RED FLAG WARNING AS
IS.
MODEL SHOW UPR LOW OVR NWRN MT MOVING SOUTHEAST INTO FAR WRN SD BY
12Z SUN AND THEN EASTWARD ACRS SD DURING THE DAY.
AHEAD OF THIS SYSTEM SNOW WILL BE MOVING INTO THE CONTDVD THIS
EVENING AND WILL CONTINUE THRU MIDDAY SUNDAY WITH THE NAM AND THE
GFS CONTINUING TO HIT THE CENTRAL CO MTS QUITE HARD WITH SNOW TONIGHT.
SOME SNOW SHOWERS WILL PROBABLY ALSO MOVE INTO WRN AND NRN PORTIONS
OF FREMONT COUNTY TONIGHT AND INTO THE TELLER COUNTY AND PIKES PEAK
AREA...BUT LITTLE ACCUMULATIONS IS EXPECTED. THE OTHER MAIN CONCERN
IS THE 100+ KT JET MOVING OVERHEAD. LOOKING AT CROSS-SECTIONS OFF
THE LOCAL WRF...IT SHOWS 55 TO 65 KT WINDS COMING DOWN THE SIDE OF
PIKES PEAK AND THE RAMPART RANGE INTO FAR WRN EL PASO
COUNTY...MAINLY WEST OF I-25 BEGINNING AROUND 02Z AND THEN SEVERE
GUSTS PROBABLY ENDING AROUND 08Z-09Z. WL BEGIN HIGH WIND WARNING AT
02Z FOR THAT AREA AND RUN IT THROUGH 12Z. FARTHER SOUTH...OVR THE
SANGRES...WETS AND SRN I-25 CORRIDOR THE WRF SHOWS THE HIGH WIND
POTENTIAL CONTINUING A LITTLE LONGER SO WL LEAVE THAT AREA IN A
WARNING THRU 15Z.
AS THAT UPR LOW MOVES E ON SUN...THE MSTR ALONG THE CONTDVD
DECREASES AS DO THE SNOW CHANCES...AND THUS THERE COULD BE JUST SOME
LIGHT ADDITIONAL ACCUMULATIONS IN THE MORNING HOURS...BUT LITTLE IF
ANY IN THE AFTERNOON AS THE NAM ENDS ALL PCPN CHANCES. A COLD FRONT
WL DROP SOUTH INTO THE SERN PLAINS SUN AFTERNOON AND TEMPS WL BE A
LITTLE COOLER THAN TODAY. ON SUNDAY IT WL BE A BIT BREEZY FROM THE
I-25 CORRIDOR AND WESTWARD...AND WINDY OVR THE MOUNTAIN AREAS.
HOWEVER RH VALUES LOOK TOO HIGH TO HAVE FIRE WEATHER CONCERNS.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 300 PM MDT SAT APR 13 2013
...WINTER IS COMING BACK...
MODELS IN OVERALL AGREEMENT WITH THE FORECAST THROUGH THE EXTENDED
WITH ANOTHER LATE SEASON WINTER STORM THROUGH THE MIDDLE OF THE
WORK WEEK.
AN UPPER LEVEL STORM SYSTEM IS FORECAST TO STRENGTHEN AND DROP
SOUTH OVER THE GREAT BASIN SUNDAY NIGHT THROUGH TUESDAY NIGHT
BEFORE SHIFTING EAST ACROSS THE REGION ON WEDNESDAY. MOST OF
SUNDAY NIGHT WILL BE QUIET ACROSS THE REGION WITH INCREASING
CHANCES FOR SNOWFALL ALONG THE CONTINENTAL DIVIDE BY MONDAY
MORNING. AS THE TROUGH DIGS OUT WEST...FLOW WILL BECOMING
INCREASINGLY SOUTHWESTERLY. A DISTURBANCE IN THE FLOW WILL EJECT
ACROSS CENTRAL COLORADO ON MONDAY WITH A PERIOD OF MODERATE TO
HEAVY SNOWFALL FOR THE CENTRAL MOUNTAINS INTO NORTHEAST COLORADO.
THE LATEST MODEL SOLUTIONS KEEP ALMOST ALL THE PLAINS DRY WITH THE
EXCEPTION BEING THE PALMER DIVIDE WHERE SHOWERS ARE POSSIBLE.
SEVERAL INCHES OF SNOWFALL ARE LIKELY ALONG THE CONTINENTAL DIVIDE
THROUGH MONDAY AFTERNOON...WITH THE HIGHEST AMOUNTS EXPECTED OVER
THE CENTRAL MOUNTAINS. GIVEN THE SOUTHWESTERLY FLOW AND MIXING
ACROSS THE REGION...FIRE WEATHER REMAINS A CONCERN. MODELS HINTING
AT THE RATON MESA REGION AND SAN LUIS VALLEY WILL SEE GUSTY WINDS
HOWEVER HUMIDITY VALUES MAY BE A BIT TOO HIGH. CONDITIONS WILL
NEED TO BE MONITORED. AFTERNOON TEMPERATURES HAVE COME IN A BIT
WARMER WITH 6OS TO LOW 70S FORECAST FOR THE PLAINS.
A COLD FRONT WILL SHIFT SOUTH ACROSS THE PLAINS BY MONDAY EVENING
WITH EASTERLY UPSLOPE FLOW AND MOISTURE FILLING IN BEHIND THE
FRONT. MODEL SOLUTIONS AND SOUNDING DATA INDICATES LOW STRATUS
ALONG WITH FOG AND DRIZZLE WILL LIKELY DEVELOP. THERE COULD BE
SOME LIGHT RAIN AS WELL THROUGH THE OVERNIGHT PERIOD. THIS WILL
LIKELY HELP KEEP TEMPERATURES AT OR ABOVE FREEZING FOR THE PLAINS
MONDAY NIGHT INTO TUESDAY MORNING. SNOW WILL CONTINUE ALONG THE
CONTINENTAL DIVIDE.
THE UPPER LEVEL TROUGH WILL SHIFT EAST INTO THE FOUR CORNERS
REGION TUESDAY AFTERNOON. MODELS INDICATING LOWER LEVEL MIXING
WILL SHIFT THE COOLER UPSLOPE ARE BACK EAST ACROSS THE SOUTHWEST
PORTION OF THE PLAINS. NEAR CRITICAL FIRE WEATHER CONDITIONS MAY
ONCE AGAIN BE POSSIBLE OVER THE SAN LUIS VALLEY AND NEAR THE NEW
MEXICO BORDER BY TUESDAY AFTERNOON. WINDS WILL BE THERE...BUT
CONDITIONS WILL REMAIN DEPENDENT ON HUMIDITY VALUES. SNOW WILL
REMAIN PERSISTENT OVER THE CONTINENTAL DIVIDE THROUGH TUESDAY. THE
NORTHEAST HALF OF THE PLAINS WILL BE TRICKY AS FAR AS CLOUD COVER
AND TEMPERATURE FORECAST. IT ALL DEPENDS ON HOW FAR NORTHEAST THE
MIXING CAN OCCUR. AREAS UNDER CLOUDS SHOULD REMAIN COOL.
BY WEDNESDAY THE UPPER SYSTEM TRACKS OVERHEAD AND EAST INTO THE
CENTRAL CONUS BY THURSDAY MORNING. A MUCH STRONGER COLD FRONT WILL
MOVE SOUTH ACROSS THE AREA WEDNESDAY WITH WIDESPREAD SHOWER ACTIVITY
LIKELY ACROSS ALL OF SOUTHERN COLORADO. CURRENT PROGS INDICATE
AREAS OVER THE PALMER DIVIDE...EASTERN MOUNTAINS AND RATON WILL
LIKELY BE FAVORED. TEMPERATURES ARE FORECAST TO DROP QUICKLY
BEHIND THE FRONT WITH 700 MB TEMPERATURES REACHING -13C BY
WEDNESDAY AFTERNOON. THIS WILL LIKELY TURN ALL PRECIPITATION TO
SNOW BY WEDNESDAY EVENING. ALL ACCUMULATIONS ARE EXPECTED TO
REMAIN OVER THE HIGHER ELEVATIONS. TEMPERATURES WEDNESDAY NIGHT
INTO THURSDAY MORNING WILL BE VERY COLD. CURRENT MODEL GUIDANCE IS
INDICATING LOWER 20S FOR THE PLAINS...AND IT MAY BE A FEW DEGREES
COOLER THAN THIS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT SENSITIVE
PLANTS AND SPRINKLER SYSTEMS.
AS THE UPPER SYSTEM TRACK EAST...NORTHWESTERLY FLOW WILL DEVELOP
AND REMAIN IN PLACE THROUGH SATURDAY. THIS WILL LEAD TO DRY
CONDITIONS FOR MOST AREAS...WITH ISOLATED SNOW SHOWER ACTIVITY
POSSIBLE OVER THE CENTRAL MOUNTAINS. ANY DISTURBANCES IN THE FLOW
WILL LIKELY CAUSE UPTICKS IN AREAL COVERAGE AND INTENSITY AND WILL
NEED TO BE WATCHED. TEMPERATURES WILL SLOWLY MODERATE BACK INTO
THE 50S TO LOWER 60S FOR FRIDAY AND SATURDAY. TEMPERATURES ON
THURSDAY NIGHT WILL ONCE AGAIN BE COLD WITH WIDESPREAD FREEZING
TEMPERATURES. MOZLEY
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 300 PM MDT SAT APR 13 2013
VFR CONDITIONS ARE EXPECTED AT KALS AND KPUB DURING THE FORECAST
PERIOD. GUSTY SW TO W WINDS WL CONTINUE AT KALS INTO THE EARLY
EVENING HOURS...AND ARE THEN EXPECTED TO BECOME GUSTY AGAIN BY
MID MORNING SUNDAY. KPUB COULD STILL SEE WEST TO SW WINDS INCREASE
AFTER 22Z FOR A FEW HOURS. KCOS WILL CONTINUE TO HAVE GUSTY SW WINDS
INTO THE EVENING HOURS. HIGH WINDS WILL BE POSSIBLE IN THE VCNTY OF
KCOS...MAINLY TO THE WEST AND NW BEGINNING AROUND 02Z AND CONTINUING
THROUGH LATE NIGHT. WIND SHEAR COULD BE A PROBLEM AS THE WINDS AT
KCOS COULD BE LIGHT WESTERLY AT THE SFC OR A ROTOR COULD SET UP WITH
LIGHT EASTERLY WINDS...AND THEN THE WINDS JUST A COUPLE THOUSAND
FEET ABOVE THE SFC ARE EXPECTED TO BE VERY STRONG AND WESTERLY.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL NOON MDT SUNDAY FOR COZ059.
HIGH WIND WARNING UNTIL 9 AM MDT SUNDAY FOR COZ072>075-078>080-
087-088.
WINTER STORM WARNING UNTIL NOON MDT SUNDAY FOR COZ058-060.
HIGH WIND WARNING UNTIL 6 AM MDT SUNDAY FOR COZ081-082-084-085.
&&
UPDATE...PETERSEN
SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...28
Hazardous weather outlook, Apr 13, 5:15 AM MST, 15 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
615 AM MDT SAT APR 13 2013
COZ058>089-093>099-141400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
615 AM MDT SAT APR 13 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
STRONG PACIFIC JET STREAM WILL MOVE ACROSS THE REGION TONIGHT.
AHEAD OF THIS SYSTEM...FIRE DANGER WILL BE HIGH ACROSS THE PLAINS
TODAY DUE TO A COMBINATION OF LOW HUMIDITIES...GUSTY WINDS AND DRY
FUELS.
AS THE JET STREAMS MOVES IN TONIGHT...HEAVY...WIND DRIVEN SNOW WILL
SPREAD INTO THE CENTRAL MOUNTAINS...WHERE 8 TO 16 INCHES OF SNOW
COULD FALL ABOVE 11000 FEET BY SUNDAY MORNING...WITH 4 TO 8 INCHES
POSSIBLE BELOW 11000 FEET ACROSS LAKE COUNTY...INCLUDING THE
LEADVILLE AREA.
LATER IN THE NIGHT...STARTING AROUND MIDNIGHT AND CARRYING THROUGH
TO THE EARLY MORNING HOURS SUNDAY...THE JET STREAM WILL BRING THE
THREAT OF HIGH WINDS TO THE SANGRE DE CRISTO AND WET MOUNTAINS...THE
WET MOUNTAIN VALLEY...WESTERN PORTIONS OF HUERFANO AND LAS ANIMAS
COUNTIES ABOVE 6000 FEET...AND PIKES PEAK. WESTERLY WINDS GUSTING
TO 65 MPH BELOW 7500 FEET AND TO 75 MPH ABOVE 7500 FEET WILL BE
POSSIBLE IN THESE AREAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOWFALL WILL DIMINISH ACROSS THE CONTINENTAL DIVIDE LATE SUNDAY
MORNING...WITH SNOW RAMPING UP AGAIN LATER SUNDAY NIGHT AND MONDAY
AHEAD OF ANOTHER STRONG SPRING STORM SYSTEM FORECAST TO MOVE ACROSS
THE ROCKIES.
THIS STORM HAS THE POTENTIAL TO BRING HEAVY SNOWFALL TO MUCH OF THE
CENTRAL MOUNTAINS THROUGH WEDNESDAY. AT THIS TIME...THE HEAVIEST
SNOWFALL IS EXPECTED NORTH OF MONARCH PASS...OVER THE SAWATCH
RANGE...WHERE A COUPLE FEET OF SNOW MAY ACCUMULATE BY MID WEEK. THE
IMPACT OF THIS STORM FOR REST OF THE HIGHER TERRAIN AND EASTERN
PLAINS IS LESS CERTAIN AND WILL DEPEND ON THE EVENTUAL STORM TRACK
AND OTHER CHARACTERISTICS OF THE STORM. HOWEVER...THERE IS THE
POTENTIAL FOR SOME HEAVY WET SNOW OVER THE AREA...ESPECIALLY TUESDAY
NIGHT AND WEDNESDAY. STAY TUNED FOR THE LATEST FORECASTS OF THIS
STRONG SPRING SNOW STORM.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY OVER THE CENTRAL MOUNTAINS TONIGHT AND POSSIBLE ALONG AND
NEAR THE SOUTHEAST MOUNTAINS AFTER MIDNIGHT.
50/23
In the hours before
Local storm report, Apr 13, 8:04 PM MST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT SAT APR 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM NON-TSTM WND GST 5 NNE ROSITA 38.16N 105.28W
04/13/2013 M69.00 MPH CUSTER CO TRAINED SPOTTER
&&
EPETERSEHigh Wind, Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft
- When
- April 13, 9:00 PM MST to April 14, 3:00 AM MST
- Where
- Westcliffe Vicinity / Wet Mountain Valley Below 8500 Ft forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 37.897, -105.164 (the zone’s center; the record gives no point)
High Wind, Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft
- When
- April 13, 9:00 PM MST to April 14, 6:00 AM MST
- Where
- Walsenburg Vicinity / Upper Huerfano River Basin Below 7500 Ft forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Other Federal Agency
- Coordinates
- 37.685, -104.961 (the zone’s center; the record gives no point)
High Wind, Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft
- When
- April 13, 9:00 PM MST to April 14, 6:00 AM MST
- Where
- Trinidad Vicinity / Lower Huerfano River Basin & Western Las Animas County Below 7500 Ft forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Other Federal Agency
- Coordinates
- 37.316, -104.039 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Washington, April 13, 20132 deaths · 7 injured · 2 events
- Dust Storm and High Wind in Idaho, April 13, 2013$120,000 · 59 kt wind · 4 events
- High Wind in Wyoming, April 13, 201363 kt wind · 14 events
- Winter Storm in South Dakota, April 13 to 15, 201312 events
- Winter Storm in Montana, April 13 to 15, 201311 events
- Winter Weather in Colorado, April 13 to 14, 20136 events
- Hail and Heavy Rain in Louisiana, April 13 to 14, 20130.88 in hail · 4 events
- Winter Storm in Colorado, April 13 to 14, 20133 events
- Winter Storm in Montana, April 13 to 14, 20133 events
- High Wind in Wyoming, April 13, 201356 kt wind · 2 events
- Tornado and Hail in Texas, April 13, 2013EF0 · 2 events
- Heavy Rain in Hawaii, April 13 to 14, 20132 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 447635, 447636, 447637.